Prediction of intercity freight flows, II: Mathematical formulations

Patrick T. Harker, Terry Lee Friesz

Research output: Contribution to journalArticlepeer-review

52 Scopus citations

Abstract

This paper presents alternative mathematical representations of the predictive intercity freight model developed by Harker and Friesz (1986). A nonlinear complementary formulation is developed and is then used to develop criteria for the existence and uniqueness of a solution to this model. A variational inequality formulation of the model is also developed, and its relationship to an equivalent optimization problem is demonstrated.

Original languageEnglish (US)
Pages (from-to)155-174
Number of pages20
JournalTransportation Research Part B
Volume20
Issue number2
DOIs
StatePublished - Jan 1 1986

All Science Journal Classification (ASJC) codes

  • Transportation
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'Prediction of intercity freight flows, II: Mathematical formulations'. Together they form a unique fingerprint.

Cite this